# SDR 03FDEA00674

- Difficulty date: May 3, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 50,707 hours, 32,808 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Part number: 132712
- Condition: Leaking
- Location: Nr 3 Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROX 5 MIN AFTER TAKEOFF PASSING THROUGH 1000 FT, ENG. 3 STRUT LT ILLUMINATED. LT   EXTINGUISHED ON ITS OWN BEFORE ANY QRH ITEMS WERE ACCOMPLISHED. FOLLOWED QRH   TESTED SYSTEM-GOOD AND MONITORED. PARAMETERS: A/C WEIGHT 180.0  TAT +12   EPR  1.90,1.95,1.90 N1 95%.    REMOVED NR 3 STRUT LOWER PANELS AND INSPECTED DETECTOR LOOP CKD GOOD. RAN   ENGINE AND FOUND A PNEUMATIC FLEX LINE LEAKING WITH TELL TAILS HEADING TOWARDS   HEAT DETECTOR.  THIS WAS A REPEAT ITEM, NO ANOMALY HERE !  R & R T/R FLEX LINE PER   SMP. RAN #3 ENGINE PER JRH NO MORE LEAKS FOUND.
